American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 150 to 161 of 161 found      Go to page: < 2 3 4 5 6

[150] M. Pohst. On computing isomorphisms of equation orders . Math. Comp. 48 (1987) 309-314. MR 866116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[151] Lawrence C. Washington. Some remarks on Cohen-Lenstra heuristics . Math. Comp. 47 (1986) 741-747. MR 856717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[152] Nicholas Tzanakis. A remark on a theorem of W. E. H. Berwick . Math. Comp. 46 (1986) 623-625. MR 829633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] M. Tennenhouse and H. C. Williams. A note on class-number one in certain real quadratic and pure cubic fields . Math. Comp. 46 (1986) 333-336. MR 815853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] Harvey Cohn and Jesse Deutsch. Use of a computer scan to prove ${\bf Q}(\sqrt{2+\sqrt 2})$ and ${\bf Q}(\sqrt{3+\sqrt 2})$ are Euclidean . Math. Comp. 46 (1986) 295-299. MR 815850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] Theresa P. Vaughan. On computing the discriminant of an algebraic number field . Math. Comp. 45 (1985) 569-584. MR 804946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] V. Ennola, S. Mäki and R. Turunen. On real cyclic sextic fields . Math. Comp. 45 (1985) 591-611. MR 804948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[157] Veikko Ennola and Reino Turunen. On cyclic cubic fields . Math. Comp. 45 (1985) 585-589. MR 804947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] G. Dueck and H. C. Williams. Computation of the class number and class group of a complex cubic field . Math. Comp. 45 (1985) 223-231. MR 790655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Veikko Ennola and Reino Turunen. On totally real cubic fields . Math. Comp. 44 (1985) 495-518. MR 777281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[160] Fred H. Hao and Charles J. Parry. Generalized Bernoulli numbers and $m$-regular primes . Math. Comp. 43 (1984) 273-288. MR 744938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] Duncan A. Buell. The expectation of success using a Monte Carlo factoring method---some statistics on quadratic class numbers . Math. Comp. 43 (1984) 313-327. MR 744940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 150 to 161 of 161 found      Go to page: < 2 3 4 5 6